MathSciNet Relay Station
MathSciNet bibliographic data
MR1052082 11D41 (11A07 11D61)
Aaltonen, M.; Inkeri, K. Catalan's equation $x^p-y^q=1$ and related congruences. Math. Comp. 56 (1991), no. 193, 359–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement